# SDR SWIA200312683

- Difficulty date: December 9, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 3,022 hours, 2,636 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5746
- Condition: Malfunctioned
- Location: Rt Spoileron
- Part time: 2,982 hours, 2,603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE.  RIGHT SPOILERON ILLUMINATED WHITE DURING TAXI.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU IAW CRJ MM 27-61-05.  LEAK CHECK GOOD.  REMOVED AND REPLACED NR 1 SECU UNIT WITH SERVICEABLE UNIT.  (SECU) P/N OFF: 49-164-6, S/N OFF: 01656, OPS CHECKS GOOD.
